# SDR UIEA2019072804879

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,161 hours, 16,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Disconnected
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, STATUS MSG COND CARGO VALVE. ( ON T/S, FOUND FWD CARGO A/C SHUTOFF VALVE V381 DISCONNECTED, RECONNECTED VALVE. FWD CARGO A/C SYSTEM OPERATIONAL TEST NORMAL IAW AMM 21-28-00, NO ACTIVE MSG. )
